# SDR UPS03240321

- Difficulty date: March 8, 2003
- Submitted: March 21, 2003
- Operation: Air carrier
- Aircraft: N949UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19717
- Aircraft time: 66,366 hours, 48,831 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Bracket
- Condition: Cracked
- Location: No.3 Eng
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C NO.3 ENGINE THRUST REV. FAIRING MID BRACKET CRACKED.     REPLACED BRACKET IAW MM 20-80-01.
